# SDR IPXA11M70044

- Difficulty date: September 27, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 64,313 hours, 11,801 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT WING LOWER L/E SURFACE SKIN HAS NUMEROUS AREAS OF CHAFE DAMAGE FROM XOS 662 TO XOS 713 APPROX.  BLENDED RT WING L/E SKIN AT NOTED LOCATIONS.  EXCEEDED ALLOWABLE LIMITS.  FABRICATED AND INSTALLED REPAIR IAW SRM 57-40-02, REPAIR 5, FIG 201.
